# SDR FDEA200908203058

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STA 865, LBL24 SEAT TRACK WORN/GOUGED.  FABRICATED NEW SEAT TRACK PN 60-6549/24 BATCH NR 1511787.  LOCATED AND DRILLED IAW SRM 51-40-05. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND SRM 51-20-05.
